# SDR AALA20050737

- Difficulty date: October 7, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - EMERGENCY LIGHTS IN COACH INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS IN COACH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
